# SDR C2XA07CL038

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 19,966 hours, 18,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2934 - THE CREW REPORTED THE FORWARD EMERGENCY AISLE LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
